# SDR MASA97004

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HVN - FLT 5362 - A FALSE FIRE WARNING FLICKERED IN-FLIGHT.  PILOT VERIFIED ENGINE WAS NOT ON FIRE AND OPTED TO DIVERT TO ISP.  FERRY PERMIT WAS ISSUED ISP/RDG.  FOUND FAULT TO BE AFT FIRE LOOP.  REMOVED AND REPLACED AFT FIRE LOOP. (X)
